On the cuspidal support of discrete series for p-adic quasisplit Sp(N) and SO(N)

Bin Xu Department of Mathematics and Statistics, University of Calgary, Calgary, Canada

Representation Theory mathscidoc:2206.30003

manuscripta mathematica, 154, 441-502, 2017.3
Zelevinsky’s classification theory of discrete series of p-adic general linear groups has been well known. Mœglin and Tadić gave the same kind of theory for p-adic classical groups, which is more complicated due to the occurrence of nontrivial structure of L-packets. Nonetheless, their work is independent of the endoscopic classification theory of Arthur (also Mok in the unitary case), which concerns the structure of L-packets in these cases. So our goal in this paper is to make more explicit the connection between these two very different types of theories. To do so, we reprove the results of Mœglin and Tadić in the case of quasisplit symplectic groups and orthogonal groups by using Arthur’s theory.
No keywords uploaded!
[ Download ] [ 2022-06-18 16:28:32 uploaded by xubin ] [ 30 downloads ] [ 0 comments ]
@inproceedings{bin2017on,
  title={On the cuspidal support of discrete series for p-adic quasisplit Sp(N) and SO(N)},
  author={Bin Xu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220618162832217812409},
  booktitle={manuscripta mathematica},
  volume={154},
  pages={441-502},
  year={2017},
}
Bin Xu. On the cuspidal support of discrete series for p-adic quasisplit Sp(N) and SO(N). 2017. Vol. 154. In manuscripta mathematica. pp.441-502. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220618162832217812409.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved